Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 2, Pages 319-322

Recurrent and weakly recurrent points in βG

Department of Mathematics, Acadia University, N.S., Wolfville BOP 1X0, Canada

Received 19 April 1983

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown in this paper that if βG is the Stone-Čech compactification of a group G, and G satisfying a certain condition, then there is a weakly recurrent point in βG which is not almost periodic, and if another condition will be added, then there is a recurrent point in βG which is not almost periodic point.